# SDR SWI2025F00857

- Difficulty date: June 8, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 44,302 hours, 28,471 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT FLOOR DOUBLER HAS CORROSION AROUND RIVETS INBOARD AND OUTBOARD OF THE PILOT CONTROL YOKE, BETWEEN FRAMES 8 AND 9.  (C-CHECK RO 07/03/2025)PERFORMED COCKPIT DOUBLER REPAIR REF SRM 53-10-10/REPAIR 07P. SEE CONTINUATION CARD FOR WORK PERFORMED.
